# SDR IPXA2017030114598

- Difficulty date: February 4, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826501
- Condition: Corroded
- Location: Bs 459-495
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN SEAT TRACK IS CORRODED BETWEEN  BS 459.227 TO 495, LBL 60.  REPAIRED THE SEAT TRACK IAW EA 011-5310-01-A6641 REV I/R AND EO MD11-5310-63443-A. (MAJOR)
